Methotrexate is a very harsh medication. Don’t let the fact that it is available in pill from take away from that [however mine is injectable]. From time to time I experience some pretty odd side effects of the medications that I am on, and recently MTX has been the problem. As I was warned about 2 years ago chemotherapy can lead to sores forming in your mouth that are painful and long lasting, naturally I brushed it off and assumed that wouldn’t happen. A week ago I got what I assumed was a minor canker sore that slowly became larger and larger eventually I had to go to the doctor. As it was explained to me there was little they could do for it other than remove me from my MTX regime for a week. So for the first time in 2 years I won’t have my shot every 7 days, this should allow my body the chance to heal and in the meantime I get to justify consuming nothing but smoothies. In the grand scheme of things mouth sores aren’t the worst thing that could happen and a week off of MTX will hopefully feel like a vacation.